Cobos Díaz, Fernando and Fernández-Martínez, Pedro and Schonbek, Tomas (1995) Norm Estimates for Interpolation Methods Defined by Means of Polygons. Journal of Approximation Theory, 80 (3). pp. 321-351. ISSN 1096-0430
Restricted to Repository staff only until 2020.
We study interpolation methods associated to polygons and establish estimates for the norms of interpolated operators. Our results explain the geometrical base of estimates in the literature. Applications to interpolation of weighted L(p)-spaces are also given.
|Uncontrolled Keywords:||Wolff Theorem; Banach-Spaces; Mathematics|
|Subjects:||Sciences > Mathematics > Numerical analysis|
|Deposited On:||23 May 2012 10:56|
|Last Modified:||23 May 2012 10:56|
Repository Staff Only: item control page